Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: my pdoc says prozac has........ woolav

Posted by Nickengland on November 1, 2005, at 9:16:33

In reply to my pdoc says prozac has........, posted by woolav on November 1, 2005, at 7:03:29

Hello woolav,

I found when I took Prozac that it greatly induced anxiety in me rather than relief it, although at the same time I remember my psychiatrist saying that it was good for it...

Another person I know though back when I was taking prozac afew years ago who was also prescibed prozac by a different psychiatrist had the same problem ~ their psychiiatrist told them that although it can be good for reducing anxiety in some people along with depression, in others it can actually increase and make it slightly worse ~ I think its listed as a side effect as well.

They had the anxiety for a period of about 8 months until they finally came of the drug.

Hope thats helpful, its worth considering, also if you're bipolar even more so I would have thought as that was my personal experience with it..

Kind regards

Nick


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nickengland thread:574060
URL: http://www.dr-bob.org/babble/20051031/msgs/574099.html